# SDR SWAA2022030266058

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR SUPPORT ANGLE AT STATION 540 RBL 1' IS CRACKED / [01] REMOVED DAMAGED CABIN FLOOR SUPPORT IAW SRM 51-40-02-0G-0;[02] VERIFIED NEW FLOOR SUPPORT AS PART #143A5240-36 I.A.W IPC 53-42-11-66 ATAG# WN13107;[03] DRILLED NEW FLOOR SUPPORT I.AW SRM 51-40-05-0G-0 AND BOEING DWG 143A0060 REV:-;[04] VERIFIED STEPS 1 THRU 3;[05] OK GIVEN TO INSTALL REPAIR PART;[06] INSTALLED FLOOR SUPPORT I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV:-;[07] VERIFIED STEP 6;[08] CIC;ED AREA I.A.W MM 51-21-91-620-802;[09] OK TO APPLY CIC; VERIFIED STEP 8; AUDIT C/W
